# SDR ALG2002F00012

- Difficulty date: January 25, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N937AL
- Make and model: Bell 407
- Aircraft serial: 53383
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 23066678
- Part serial: MP00480
- Condition: Improper Part
- Location: M/R Gearbox
- Part time: 3,190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON REPAIRS OF GEARBOX, BEARING RACE HAVING TWO SERIAL NUMBERS ETCHED ON RACE. TO PREVENT RECURRENCE: PROPER IDENTIFICATION OF PART BEFORE LEAVING FACTORY.
